# SDR SWAA2014062029228

- Difficulty date: June 12, 2014
- Submitted: June 20, 2014
- Operation: Air carrier
- Aircraft: N959AT
- Make and model: Boeing 717-200
- Aircraft serial: 55021
- Aircraft time: 39,246 hours, 26,406 cycles
- System (JASC): 5751 · Ailerons
- Part: Support Fitting
- Part number: 39143321
- Condition: Cracked
- Location: Rt Aileron
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING AILERON OTBD SUPPORT FITTING CRACKED.  R & R FITTING IAW SWPM.
